Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have recurring tonsillitis. Taking penicillin and erythromycin. Any effective cure?

My daughter has re occurring tonsillitis this time so bad her airway occludes causing snoring at nigt even though propped up her glands and tonsils are huge and she can t turn her neck easily. She has penicillin v 2.5 qds but it tastes so bad convincing her means she is in a state and only gets some of the dose - she started on erythromycin which was stopped to start this we are day 2 of 10 days and I really wish I could give my 4 yr old something she could tolerate.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.The definitive treatment of recurrent tonsilitis is tonsilectomy ,that is surgical removal of tonsil.Tonsilectomy will give her relief from recurrent symptoms.
Hope this answers your question.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor